# SDR AALA202112219632

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737*
- Aircraft serial: 40764
- Aircraft time: 30,766 hours, 12,744 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY LIGHT JUST AFT OF WING INOPERATIVE. RELAMPED RIGHT EMERGENCY LIGHT JUST AFT OF WING PER AMM 33-51-04.
